# SDR UPS08M53916

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Panel
- Part number: 2242101567
- Part serial: 1083
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C 2 EA DENTS AT 6 O'CLOCK POSITION 6 INCHES AND 18 INCHES FROM NOSE LIP IN NR 1 ENG INLET ACOUSTIC PANEL.  REMOVED DAMAGE, FABRICATED AND INSTALLED PLUGS AND APPLIED FIBERGLASS IAW MD-11 SRM 54-10-00 REPAIR 18 STEPS C-F AND G-O.
